MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION HK GD MOTION ISRT 11MM SZ 2-3 LT; PROSTHSIS, KNE, FMOROTIBIAL, CONSTRAINED, CMNTD, METAL/POLYMR

SMITH & NEPHEW, INC. LEGION HK GD MOTION ISRT 11MM SZ 2-3 LT; PROSTHSIS, KNE, FMOROTIBIAL, CONSTRAINED, CMNTD, METAL/POLYMR
Model Number 71423341
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after primary hinge a revision surgery was performed and the poly was exchanged.
 
Additional Manufacturer Narrative
Additional information: b2, d11 and g5.It was reported that revision surgery was performed and the poly was exchanged.The affected legion hk guided motion articular insert, used in treatment, was not returned for evaluation.Therefore a product analysis could not be performed.Our investigation including a review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A relationship, if any, between the device and the reported incident or adverse event could not be corroborated.No medical documents were received for investigation.No further medical assessment can be performed at this time.Possible causes of post-operative issue could include but not limited to patient medical history or traumatic injury.Review of the risk management files identified the reported failure as potential adverse events.Without the return of the actual product involved and no patient medical records available, our investigation of this report is inconclusive.Based on this investigation, the need for corrective action is not indicated.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
LEGION HK GD MOTION ISRT 11MM SZ 2-3 LT
Common Device Name
PROSTHSIS, KNE, FMOROTIBIAL, CONSTRAINED, CMNTD, METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9395111
Report Number1020279-2019-04216
Device Sequence Number16856831
Product Code KRO
UDI-Device Identifier00885556031087
UDI-Public00885556031087
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71423341
Device Catalogue Number71423341
Device Lot Number18MM07142
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART NUMBER 71421385/18LTM0009B
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;